Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
174 Doctors are Online

Itchiness in arms, worse in summer, prickly stinging feeling, redness. Prickly heat or something else?

Hi I ve developed itchy arms its made worse when I ve been driving and the sun in the summer coming through the windows onto my arms. My arms are prickly and very itchy almost stinging. They go red but no real spots like prickly heat. Could it be prickly heat or something else. Please help I cant stop scratching .
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  204
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Julia,

The reason obviously seems to be due to Photodermatitis or sun burn.

You should use an effective sunscreen every 2 hours on the exposed parts of your body regularly irrespective of the weather conditions.

Also, you can use ice cubes on the parts that are prickly and itchy.

Use a good moisturizer all over the body in the nights.

Try calamine lotion initially for some time for the itching to subside.

Wish you speedy recovery.

Answered: Sat, 23 Jun 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor